A 20-year-old female asked:
Disclaimer

felt faint in dance class.i was seeing black spots, lightheaded, hyperventilating, & had to sit & drink. im on zoloft, (sertraline) & now very concerned. thoughts?

1 doctor answer
Dr. Dustin Colegrove
11 years experience Internal Medicine
Dehydration can: Cause similar symtpms. Unlikely to be from zoloft (sertraline).
Answered on Jun 25, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Anxiety: Sounds more like a panic attack. When you start to hyperventilate your body blows off carbon dioxide and that can cause your blood vessels to constric ... Read More
A 22-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
That can occur.: You might want to ask your doctor about starting at 25mg for a week - so that your body can adjust to the zoloft (sertraline) before dose is raised t ... Read More
A 23-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Dizziness: Zoloft (sertraline) doesn't commonly cause dizziness or lightheaded feeling, although, i assume it probably can. There is no telling what yours will b ... Read More
1
1 comment
1
1 thank
A 24-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Zoloft (sertraline): Temporary side-effects like the ones you described should wear off in a week or so. If persist or worsen, talk to your doctor about dose adjustments o ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month